# SDR ASAA2019030628499

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,729 hours, 7,997 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RYPC
- Condition: Failed
- Location: Hf Comm
- Part time: 9 hours, 3 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO DISPLAYS "FAIL" WHEN SELECTED. GROUNDED - YES. BITE OF NR 1 TRANSCEIVER SHOWS RED LRU FAULT LIGHT. REPLACED NR 1 HF TRANSCEIVER REF AMM 23-11-21-400-801. GROUND VERIFICATION TEST NORMAL.
